# SDR RRXA97105

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2640600
- Condition: Misdrilled
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MIS-DRILLED HOLE IN VERTICAL LEG OF FRAME AND DOUBLER, AT Y=780 AND BETWEEN LONGERONS 18R AND 20R.  *S/D*  FABRICATED AND INSTALLED REPAIR IAW FAA DER COTNEY ENGINEERING SKETCH C44-R07.
